# SDR CA071113009

- Difficulty date: November 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Defective
- Location: Actuator
- Part time: 17,457 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, CREW GOT A (SMOKE TOILET CAUTION MESSAGE). CABIN WAS FILLED WITH SMOKE. AFTER QRH WAS COMPLETED RETURNED TO FIELD AND MESSAGE WAS GONE A SHORT WHILE AFTER.   MX FOUND OIL LEAKING FROM ENGINE VARIABLE GUIDE VANE (VG) ACTUATOR STRUTS AND LEAKING INTO THE BLEEDS. SUSPECT NR 3 CARBON SEAL. SLC REPLACED THE RT ENGINE. (TC NR 20071113009)
